| Model Number |
15 |
| Medical Device Problem Code |
Failure to Deliver Shock/Stimulation (1133)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/18/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Physio-control evaluated the customer¿s device and verified the reported issue.Physio replaced the device¿s main keypad assembly.After observing proper device operation through functional and performance testing, the device was returned to the customer for use.Based on the information available, physio-control has determined that the likely cause of the reported issue was that the shock switch located on the main keypad assembly was out of tolerance due to excessive resistance.When this issue occurs, an event code will be logged in the device's memory following a failure of the device to deliver defibrillation energy.
Event or Problem Description
A physio-control service representative was performing a field action on the customer¿s device and observed that the device had logged an event code in the memory which is related to a potential issue of the device to deliver defibrillation energy.There was no patient use associated with the reported event.